No, seroquel (quetiapine) will not.
Here is a list of meds which can cause a false positive:
I recently had a false positive for benzos. I take very few medications including Benadryl and melatonin and sometimes Seroquel to sleep at night.
Other meds; Ibuprofen, Tylenol. It had to have been the Seroquel. I have read in other forums where it says it can cause a false positive for benzos and PCP. I am 99%certain it was the Seroquel, because I am 100% I didn't take a benzo because they have an adverse effect on me.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What could make a drug screen show positive for opiods, benzos and amphedimens,if you don't take th?
Posted 27 Oct 2010 • 1 answer
Posted 8 May 2011 • 1 answer
Posted 7 Sep 2011 • 1 answer
Posted 1 Mar 2012 • 1 answer
Posted 20 Apr 2017 • 1 answer